# SDR USAA950795

- Difficulty date: July 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N558AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23512
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corrosion
- Location: Bs 867-947.5
- Part time: 27,298 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND 3 INCH BY 6 FOOT CORROSION BS 867 TO BS 947.5 ON TRANSITION ANGLE.  CORROSION TASK NR C53-208-01, CORROSION LEVEL 2.  REPLACED TRANSITION ANGLE, REPAIRED PER SRM 51-10-2.  (M)
